# SDR ASAA0954670

- Difficulty date: March 6, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 278 hours, 93 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 3579
- Condition: Faulty
- Location: Lt Ac Pack
- Part time: 278 hours, 93 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT N1 RPM VALUES WERE SPLIT BY .7 (NR 1 ENG 86.1 NR 2 ENG 86.8).  N1 CARROTS WERE ALSO SPLIT.  LEFT PACK VALVE FAILED TO OPEN TWICE WHILE OPERATING.  PERFORMED FLOW CONTROL & SHUTOFF VALVE TEST REF MM 21 51 01 STEP G, ALL TESTS GOOD.  PERFORMED ENG RUN & ACCESSED THE DISCRETES PAGE FROM THE FMC'S & VERIFIED OVER 35 TIMES THAT THE LEFT & RIGHT PACKS TURN ON & OFF WITH SWITCH AND VERIFIED THE PACKS ARE ACTUALLY OPERATING & VERIFIED THE N1 CARROTS MATCH.  ALSO PERFORMED BITE CK OF BOTH ACAU'S NO FAULTS FOUND.  VERIFICATION FLIGHT SUCCESSFUL.  OPS NORMAL.
